MathSciNet Relay Station
MathSciNet bibliographic data
MR744291 (85f:73044) 73E99
Anzellotti, Gabriele On the extremal stress and displacement in Hencky plasticity. Duke Math. J. 51 (1984), no. 1, 133–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement